MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIB SLV CEM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE TIB SLV CEM; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-10-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373); Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Removal of attune revision, patient required all implants removed due to instability and infection (no collateral ligaments) from revision (b)(4), (b)(6) 2020 from a poly exchange due to instability.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search did find other reported incident(s) against the provided product/lot combination(s) but they were all from the same patient and none were found to be related to a product defect.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: h6 (patient harm).

Brand Name
ATTUNE TIB SLV CEM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9942980
Report Number1818910-2020-10527
Device Sequence Number2078161
Product Code JWH
UDI-Device Identifier10603295436478
UDI-Public10603295436478
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-10-001
Device Catalogue Number151110001
Device Lot NumberJ0443J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/25/2020
06/01/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/17/2020
06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 7 22MM; ATTUNE CRS RP INSRT SZ 7 22MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE TIB SLV CEM; ATUN FEM SLV M/L 30MM HALF POR; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; ATUNE REV RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;